# SDR DALA2020022501398

- Difficulty date: August 27, 2018
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 90,132 hours, 37,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1676
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 655, L/P 0716040) ER/A 571011-14 SECTION I ISSUED FOR FUSELAGE SKIN REPAIR AT STA 1676, S-19L TO S-20L. CORRECTIVE ACTION: ER/A 571011-14 REVISED TO ADD SECTION III TO REPLACE THE REPAIR AND THE ORIGINAL DTE LIMIT. SEE LOG PAGE 1502480.
